Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).
Derranged LFT may be due to dilantin or may be due to some other causes so I will advise to see for other causes for derranged LFT and if it is not there then you may have to replace dilantin with other least hepatotoxic antiepileptic.
You should test for:
1.If you are obese or overweight
you need to reduce your weight
2.Other common and treatable causes like Hepatitis B
and C virus, Serum ceruloplasmin
for wilson disease especially if you are young, ANA and SMA for autoimmune disease
3. Lipid profile
abdomen to see for liver echotexture, billiary tract
One thing is little bit confusing why you have taken dilantin for such a longer period of time (33 years!). Usually antiepileptic are given for 3 years if there is no seizure. If there are seizure intermittently on dilantin, then also it has to be replaced. So regarding this I will advise you to discuss with your treating doctor
Also upload the reports of repeat LFT which you have already done.
I hope I have answered your query and this will help you. Remain in touch and get-well soon.